× click new topic to start your post

chemo and vision troubles?

11 years 11 months ago #19977 by Patricia
Hi JerseyGirl....heres a page on Cisplatin....its been known in a small percentage to cause visual problems...about ll%
http://www.drugs.com/mtm/cisplatin.html
Hope your opthamologist can figure this out.
Pat

Please Log in or Create an account to join the conversation.

11 years 11 months ago #19976 by Stephany
Wow! Your husband's journey sounds just my my husband's! RC with Indiana pouch 12 months ago, then chemo, then blood clot, then strictures on one urethra. How old is your husband? (mine's an optometrist, that's why I ask)

Stephany in Iowa

Please Log in or Create an account to join the conversation.

11 years 11 months ago #19967 by jerrysgirl
Thank you. I was inclined to think the same thing. But, as we all know when dealing with cancer/chemo, we find even simple things seem to put the fear into us. Keeping fingers crossed that this is just a simple thing.

Please Log in or Create an account to join the conversation.

11 years 11 months ago #19965 by harry s
My husband also went through chemo but has had no vision problems. Actually, the first thing I thought of when I read your post was the fact that I had had similar vision problems a few years ago and after a trip to the eye doctor discovered I had cataracts! I was "only" 53 at the time, rather young for them, but ended up having both eyes done. Just a thought, since I had similar problems and no idea that cataracts were the problem. Margot and Harry

Please Log in or Create an account to join the conversation.

11 years 11 months ago #19963 by jerrysgirl
Hi! My husband underwent neobladder surgery just over 12 months ago. Pathology showed he was stage IV, pT2b, N2, MO. He then did the Gemzar/Cisplatin chemo for 6 cycles, 3 weeks each, from August until January. He has done well (other than a bout with blood clots that they say the chemo caused, and scar tissue causing a stricture on his bladder...but those are all resolving now). All CTs, etc, have shown no recurrence at this point.
In the last 2 months he has noticed a HUGE change in his vision. Harder to see distances, everything he tries to read is blurry. He has an appointment with the eye doctor on Thursday. Our oncologist says it could all just be related to the chemo (but that ended in January and the trouble didn't start til May), that it is not uncommon. Has anyone else experienced vision problems that were related to the chemo, and will it go away? We knew about the "chemobrain" fuzziness, and it is better each day.
Thanks!
Traci

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 106 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 2 Latest User: Franny1951
Yesterday Total Opened: 2 Yesterday Total Answered: 6
Total Posts: 53800 Total Subjects: 7054 Total Users: 6558